MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Ureteroscope 6.9/8.4 Fr. x 330 mm, 5°, straight ocular, 3.7 Fr. 2.6 Fr. channel

Olympus Winter & Ibe GmbH Ureteroscope 6.9/8.4 Fr. x 330 mm, 5°, straight ocular, 3.7 Fr. 2.6 Fr. channel
Model Number WA2UR22A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Ureteroscope 6.9/8.4 Fr. x 330 mm, 5°, straight ocular, 3.7 Fr. 2.6 Fr. channel
Common Device Name
Ureteroscope
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50358876
Report Number9610773-2026-05683
Device Sequence Number10198565
Product Code FGB
UDI-Device Identifier04042761086424
UDI-Public04042761086424
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA2UR22A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown